MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ALLIANCE 4 PEG AUG REAM GDE LT; ORTHOPAEDIC REAMER GUIDE

ZIMMER BIOMET, INC. ALLIANCE 4 PEG AUG REAM GDE LT; ORTHOPAEDIC REAMER GUIDE
Catalog Number 110040444
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that an instrument broke when it caught the glenoid reamer during reaming.The event occurred intra-operatively during glenoid preparation; the device had been fully and properly seated prior to reaming.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable as this malfunction has not previously caused a serious injury.Further, this event did not cause a serious injury.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALLIANCE 4 PEG AUG REAM GDE LT
Common Device Name
ORTHOPAEDIC REAMER GUIDE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24144641
Report Number0001822565-2026-00221
Device Sequence Number15695587
Product Code PHX
UDI-Device Identifier00889024681903
UDI-Public(01)00889024681903(17)350531(10)097487
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K241043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110040444
Device Lot Number097487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale